FINITE-DIMENSIONAL LOCALLY BOUNDED SPACES

被引:0
作者
IYAHEN, SO [1 ]
机构
[1] INST TECHNOL,BENIN CITY,NIGERIA
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1973年 / 6卷 / MAY期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:488 / 490
页数:3
相关论文
共 6 条
[1]   BOUNDED GENERATORS IN LINEAR TOPOLOGICAL-SPACES [J].
IYAHEN, SO .
GLASGOW MATHEMATICAL JOURNAL, 1971, 12 (SEP) :105-&
[2]  
IYAHEN SO, 1969, J LONDON MATH SOC, V1, P293
[3]   SEMICONVEX SPACES [J].
IYAHEN, SO .
GLASGOW MATHEMATICAL JOURNAL, 1968, 9 :111-&
[4]  
IYAHEN SO, 1969, NIGERIAN J SCIENCE, V3, P95
[5]  
Kelley J. L., 1963, LINEAR TOPOLOGICAL S, P26
[6]  
THORP EO, 1964, J LOND MATH SOC, V39, P211